# SDR ABXA000187

- Difficulty date: April 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 51,543 hours, 48,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99115311
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW BELT DOUBLER CORRODED AT WINDOW NR 14.  REPLACED WINDOW BELT AT FUSELAGE STATION 465 - 541 IAW DC9 SRM 51-30-2.
